# SDR GLBA96153

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Loose
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RDU - CONTROL FAULT/ADVANCE STALL WARNING LIGHT AFTER TAKEOFF.  MAINTENANCE SECURED CANNON PLUG ON LEFT OUTBOARD FLAP ACTUATOR.  OPERATIONAL CHECK GOOD.  (M)
